As the title says, it's been two months since my last period, and I have no idea whats going on! I havent really had any PMS symptoms these last two months. My PMS symptoms are usually weakness, tender breasts, and i break out a lot - but none of that has happened.
The only thing I can think of is a suppliment ive been taking that has some pretty prominent antiestrogen properties. I took it for one month (which explained the first missed period) and have been off it for one month. I also started a new brand of HBC at the beginning of this month. Also, i've been pretty damn stressed these last few months and have been feeling quite depressed, which also could have contributed.
In the first month I was worried I could be pregnant, but in the last few months ive only had sex 3 or 4 times, all protected AND while i was on HBC. Obviously I know thats no guarantee, but that mixed with no real symptoms in the last two months has made me not too worried about that, though i may take a test next week to be sure.
Just thought i'd ask everyone elses opinions - should I be really worried?
Hello all! I'm on a 28-day pill (Aviane) and want to plan on skipping a period sometime soon in order to avoid being on the rag at Bonnaroo. Ordinarily I would be starting a placebo week tomorrow, but that means my next placebo week would line up with Bonnaroo. I typically start bleeding late in the day on Wednesday and continue through the following Monday or Tuesday. We'll be starting out on our Bonnaroo road trip on the morning of Wednesday, June 12th, and returning sometime during the day of Tuesday, June 18th.
Problem is, I've never tried skipping a period before, so I can't really predict exactly how my body will react to it.
As far as I can see, I've got three options:
1. Skip my upcoming placebo week and start a new pack tomorrow. I'll end up with my period right before Bonnaroo, so I'm a little concerned about it being heavier/longer than usual due to skipping this one.
2. Take these placebos as usual and then skip the placebo week that would fall on top of Bonnaroo. This seems risky since I could easily experience spotting or worse if my body decides it doesn't really want to skip a period.
3. Split the difference by skipping my upcoming placebo week, but then not taking a full three weeks of active pills - maybe take another one week of active pills, then a week of placebos, and then I would end up taking five weeks of actives after that. (Or vice versa - an extra two weeks now, then a placebo week, and then four weeks of actives.)
What are anybody's thoughts as to what would be my "safest" option?
Thanks so much!
This is going to get long. I've suffered from what I was told were fluid-filled cysts bursting nearly every cycle since 2009. The first time it happened, I had been in pain all day (which was normal, horrible cramps sometimes causing me to miss school have been a thing since I got my period at 11) and was grocery shopping when I felt like a shaken can of soda had been opened in my pelvic area. It hurt and there was pressure at the upper right edge of my pubic area. I went to the emergency room without insurance, and a very kind and caring doctor examined me and told me it was probably non-dangerous cysts and to deal with it, because surgery can reduce chances of ever having children.
I can also remember being young, before ever having my first period, and having a lump in the spot mentioned above. It swells up occasionally and looks like there's a ping pong ball under my skin. I used to relieve the pain and pressure of it by pushing that lump back in (probably not a great idea, really). This lump still shows up often and is irritated by doing anything other than laying relatively flat on my back or left side (pain and lump are always on the right side).
The last several months, my period isn't a "normal" trickle of blood, but a huge gush every 45 minutes or so. The gush will soak a pad (I can't use tampons the first few days because it hurts too much) and leave a pool of blood on top of that. It's not just when I stand up or get out of bed, but even at work (waiting tables) it will gush like that.
I typically have longer cycles, and have regularly missed months (skipped January 3 years in a row), but the past six months or so, I have a big, gushing period mid-month (usually starts the 16th or so) that lasts 5-7 days, and then a week to ten days after that ends, I have another couple of days of random gushes.
This past month, I had my 5-7 day period, then a week of nothing, then two days of random gushes, then a few days of nothing, and then dark brown awful smelling thicker blood gushes for about a week.
I'm only 23 and I desperately want to have children someday. I don't have insurance and can't afford to go in for a diagnosis that I can't do anything about. I have a mental health diagnosis that hasn't meshed well with HBC pills in the past. The shot caused incredible headaches, spotting, weight gain, and mood swings. Mirena was a nightmare, causing 6 weeks of steady bleeding before it worked its way out of me; I went to the ER once and found out it was out of place, my body was pushing it out and the doctor told me I'd basically been in labor for several days/weeks (and that pain wasn't unbearable compared to what I've dealt with otherwise).
When my "cysts" act up, everything goes black, I lean against a wall or grab the counter, and hold my breath. This pain happens at least one week out of the month.
Somewhat unrelated, the women in my family have a multitude of feminine health issues. My dad's sisters both had hysterectomies for fibroids in their late 20s/early 30s. My mom had cervical pre-cancer at 27.
If you read all of that, thank you. I hope I didn't gross you out. What I'm looking for is some advice or support. I tried to talk to my boyfriend about it and he thinks I shouldn't worry. "It might be as simple as a vitamin deficiency" he says. I'm scared that I won't ever be able to have children, and/or that I'll have years of pain to endure just to wait until I can have children and then a hysterectomy.
Sorry to spam the community with posts, but I'm really concerned about the cramping I'm having today. It's day 4 after my surgical abortion, and I'm having severe cramps. Like 7-8 out of 10 on the pain scale, even with ibuprofen. I had almost no cramping until now, and other than passing a smallish clot yesterday, I've had no bleeding or clots, just tiny specks here and there of what looks like lining. I know there's something called "3-5 day syndrome" that is supposed to happen after an abortion, where you're suddenly hit with increased cramping and bleeding, along with clots, but everything I've read about it emphasizes bleeding and clots, neither of which I have. Just the cramping. Anyone know what could be going on? I'm worried that maybe something is blocking my cervix or something, but I don't know if that's a valid concern.